# SDR COMA0460214

- Difficulty date: March 21, 2004
- Submitted: March 23, 2004
- Operation: Air carrier
- Aircraft: N818CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7408
- Aircraft time: 9,868 hours, 8,460 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Handle
- Part number: 7805013
- Part serial: 244A
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 3,780 hours, 3,847 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5800 FLAPS FAIL CAUTION MESSAGE.  REPLACED THE FLAP SELECTOR CONTROL.
